MathSciNet Relay Station
MathSciNet bibliographic data
MR1681157 (2000k:62173) 62M15 (60F05 60G55 60G70)
Davis, Richard A.; Mikosch, Thomas The maximum of the periodogram of a non-Gaussian sequence. Ann. Probab. 27 (1999), no. 1, 522–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement